# SDR VNAA2015062200024

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 26,643 hours, 25,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED, FILIFORM, BETWEEN FS 295 AND FS 310.  REMOVED AND INSTALLED SERVICEABLE STR ANGLE AND PERFORMED A SPLICE REPAIR ON STR 26R FROM FS 280 TO FS 333 IAW SRM.
